MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO INSCR SMALL SIZE 5X30; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO INSCR SMALL SIZE 5X30; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231804
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by sales representative via complaint submission tool that during the procedure the milagro inscr small size 5 x 30 after attempting to insert a 5 x 30 milagro into his drill hole, the dr.Pulled the screw back out and noticed that the distal tip of the screw had broken off.The piece was recovered and a new milagro screw was opened.The surgery proceeded without any further delay or patient harm.The device is not available to be returned for evaluation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (l630312), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device lot number (l630312), and no non-conformances were identified.

Brand Name
MILAGRO INSCR SMALL SIZE 5X30
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9883969
Report Number1221934-2020-00990
Device Sequence Number2546336
Product Code MAI
UDI-Device Identifier10886705010721
UDI-Public10886705010721
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number231804
Device Catalogue Number231804
Device Lot NumberL630312
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date04/03/2020
Patient Sequence Number1